Advertisement

CAS Wavelet Picard Technique for Burger’s–Huxley and Burgers Equation

  • Khadija Gilani
  • Umer Saeed
Original Paper
  • 24 Downloads

Abstract

In this paper, solutions of generalized Burger’s–Huxley equation and Burgers equation are proposed through a numerical method. The method is developed by using CAS wavelet in conjunction with Picard technique. Operational matrices for CAS wavelet are derived and constructed. The implementation procedure is provided. Error analysis and convergence of present method is also presented. The results of the CAS wavelet Picard method are compared with results from some well known methods which support the accuracy, efficiency and validity of the CAS wavelet Picard scheme.

Keywords

CAS wavelet Picard Operational matrices Burgers–Huxley equation Burgers equation 

References

  1. 1.
    Wang, X.Y.: Nerve propagation and wall in liquid crystals. Phys. Lett. 112A, 402–406 (1985)CrossRefGoogle Scholar
  2. 2.
    Wang, X.Y.: Brochard–Lager wall in liquid crystals. Phys. Rev. A 34, 5179–5182 (1986)CrossRefGoogle Scholar
  3. 3.
    Zongmin, Wu: Dynamical knot and shape parameter setting for simulating shock wave by using multi-quadric quasi-interpolation. Eng. Anal. Bound. Elem. 29, 354–358 (2005)CrossRefGoogle Scholar
  4. 4.
    Danfu, Han, Xufeng, Shang: Numerical solution of integro-differential equations by using CAS wavelet operational matrix of integration. Appl. Math. Comput. 194(2), 460–466 (2007)MathSciNetzbMATHGoogle Scholar
  5. 5.
    Wang, X.Y., Zhu, Z.S., Lu, Y.K.: Solitary wave solutions of the generalised Burgers–Huxley equation. J. Phys. A Math. Gen. 23(3), 271 (1990)MathSciNetCrossRefGoogle Scholar
  6. 6.
    Estevez, P.G.: Non-classical symmetries and the singular manifold method: the Burgers and the Burgers–Huxley equations. J. Phys. A Math. Gen. 27(6), 2113 (1994)MathSciNetCrossRefGoogle Scholar
  7. 7.
    Molabahrami, A., Khani, F.: The homotopy analysis method to solve the Burger–Huxley equation. Nonlinear Anal. Real World Appl. 10(2), 589–600 (2009)MathSciNetCrossRefGoogle Scholar
  8. 8.
    Javidi, M.: A numerical solution of the generalized Burgers–Huxley equation by spectral collocation method. Appl. Math. Comput. 178(2), 338–344 (2006)MathSciNetzbMATHGoogle Scholar
  9. 9.
    Abdou, M.A., Soliman, A.A.: Variational iteration method for solving Burger’s and coupled Burger’s equations. J. Comput. Appl. Math. 181(2), 245–251 (2005)MathSciNetCrossRefGoogle Scholar
  10. 10.
    Kutluay, S., Bahadir, A.R., zdeÅ, A.: Numerical solution of one-dimensional Burgers equation: explicit and exact-explicit finite difference methods. J. Comput. Appl. Math. 103(2), 251–261 (1999)MathSciNetCrossRefGoogle Scholar
  11. 11.
    Yi, M., Huang, J.: CAS wavelet method for solving the fractional integro-differential equation with a weakly singular kernel. Int. J. Comput. Math. (2014).  https://doi.org/10.1080/00207160.2014.964692 CrossRefzbMATHGoogle Scholar
  12. 12.
    Saeedi, H., Moghadam, M.M.: Numerical solution of nonlinear Volterra integro-differential equations of arbitrary order by CAS wavelets. Commun. Nonlinear Sci. Numer. Simul. 16, 1216–1226 (2011)MathSciNetCrossRefGoogle Scholar
  13. 13.
    Yousefi, S., Banifatemi, A.: Numerical solution of Fredholm integral equations by using CAS wavelets. Appl. Math. Comput. 183, 458–463 (2006)MathSciNetzbMATHGoogle Scholar
  14. 14.
    Shamooshaky, M.M., Assari, P., Adibi, H.: CAS wavelet method for the numerical solution of boundary integral equations with logarithmic singular kernels. Int. J. Math. Model. Comput. 04(04), 377–387 (2014)Google Scholar
  15. 15.
    Kilicman, A., Al Zhour, Z.A.A.: Kronecker operational matrices for fractional calculus and some applications. Appl. Math. Comput. 187, 250–265 (2007)MathSciNetzbMATHGoogle Scholar
  16. 16.
    Lee, E.S.: Quasilinearization and Invarint Imbedding. Academic Press, New York (1968)Google Scholar
  17. 17.
    Bellman, R.E., Kalaba, R.E.: Quasilinearization and Nonlinear Boundary-Value Problems. Elsevier, New York (1965)zbMATHGoogle Scholar
  18. 18.
    Hashim, I., Noorani, M.S.M., Al-Hadidi, M.S.: Solving the generalized Burgers–Huxley equation using the Adomian decomposition method. Math. Comput. Model. 43(11), 1404–11 (2006)MathSciNetCrossRefGoogle Scholar
  19. 19.
    Batiha, B., Noorani, M.S.M., Hashim, I.: Application of variational iteration method to the generalized Burgers–Huxley equation. Chaos Solitons Fractals 36(3), 660–3 (2008)CrossRefGoogle Scholar

Copyright information

© Springer Nature India Private Limited 2018

Authors and Affiliations

  1. 1.School of Natural SciencesNational University of Sciences and Technology (NUST)IslamabadPakistan
  2. 2.NUST Institute of Civil EngineeringNational University of Sciences and Technology (NUST)IslamabadPakistan

Personalised recommendations